# SDR ASAA0280473

- Difficulty date: October 28, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936653
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD PUNCTURED AT FS 1250-1307, LBL 22 - LBL 44.  REPLACED FLOORBOARD PER SRM 53-05 AND 53-24-0.  (M)
